AIMS Mathematics, 2020, 5(1): 376-384. doi: 10.3934/math.2020025.

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

New inequalities of Wilker’s type for hyperbolic functions

Department of Mathematics, Zhejiang Gongshang University, Hangzhou, Zhejiang, China

Using power series expansions of functions and the monotonicity criterion for the quotient of power series, we establish some new Wilker-type inequalities for hyperbolic functions.
  Article Metrics

Keywords Wilker-type inequalities; hyperbolic functions

Citation: Ling Zhu. New inequalities of Wilker’s type for hyperbolic functions. AIMS Mathematics, 2020, 5(1): 376-384. doi: 10.3934/math.2020025


  • 1. J. B. Wilker, Problem E 3306, Amer. Math. Monthly, 96 (1989), 55.
  • 2. J. S. Sumner, A. A. Jagers, M. Vowe, et al. Inequalities involving trigonometric functions, Amer. Math. Monthly, 98 (1991), 264-267.    
  • 3. I. Pinelis, L'Hospital rules for monotonicity and the Wilker-Anglesio inequality, Amer. Math. Monthly, 111 (2004), 905-909.    
  • 4. L. Zhu, On Wilker-type inequalities, Math. Inequal. Appl., 10 (2007), 727-731.
  • 5. Z. J. Sun and L. Zhu, On New Wilker-type inequalities, ISRN Mathematical Analysis, 2011 (2011), 1-7.
  • 6. Zh. H. Yang, Y. M. Chu and M. K. Wang, Monotonicity criterion for the quotient of power series with applications, J. Math. Anal. Appl., 428 (2015), 587-604.    


Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved